MAUDE Adverse Event Report: TELEFLEX MEDICAL TEV GN BR 0 TC-43/HR26 2N 36"; SUTURE, NONABSORBABLE, SYNTHE

TELEFLEX MEDICAL TEV GN BR 0 TC-43/HR26 2N 36"; SUTURE, NONABSORBABLE, SYNTHE
Model Number IPN000859
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/26/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not been returned for investigation.
 
Event or Problem Description
The capio slim's carrier got stuck in the cage when the surgeon tried to suture and tears the polyester thread.
 
Additional Manufacturer Narrative
(b)(4).A device history record review could not be conducted since the lot number was not provided.Without the device to evaluate, the complaint could not be confirmed, and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.
 
Event or Problem Description

Brand Name
TEV GN BR 0 TC-43/HR26 2N 36"
Common Device Name
SUTURE, NONABSORBABLE, SYNTHE
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
parque industrial finsa
nuevo laredo 88275
MX   88275
Manufacturer Contact
jasmine brown
3015 carrington mill blvd
morrisville, NC 27560
9193614124
MDR Report Key15282469
Report Number3004365956-2022-00061
Device Sequence Number17933652
Product Code GAT
UDI-Device Identifier14026704603876
UDI-Public14026704603876
Combination Product (Y/N)N
Initial Reporter CountryIR
PMA/510(K) Number
K021019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN000859
Device Catalogue Number833-114
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/17/2022
Supplement Date Received by Manufacturer08/24/2022
Initial Report FDA Received Date08/24/2022
Supplement Report FDA Received Date09/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown